MAUDE Adverse Event Report: ABBOTT S.R.L. ALINIQ AMS; ANALYZER MANAGEMENT SYSTEM

ABBOTT S.R.L. ALINIQ AMS; ANALYZER MANAGEMENT SYSTEM
Model Number 03R89-21
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported that falsely depressed b12 results were released to the physician for one (b)(6) patient.The physician then changed the b12 dosage based on the depressed result.There was no reported adverse impact to patient management.The customer will not provide any further information.The customer also reported that results were generated correctly on the alinity i analyzer, but interpreted incorrectly by the ams, as the rule was set up wrong by abbott.The flags (< and >) were interpreted as less than the linearity for each assay and were then sent to the lis.The lab technicians then manually reviewed the results and released them to the physicians.The customer stated that 4 patients were potentially impacted by these incorrect results, but information was only provided for the one b12 patient above.The customer also reported falsely depressed cmv, toxo-g, tsh, anti-tpo, anti-thyroglobulin, b12, anti-ccp, folate, (b)(6), progesterone, and vitamin d results.The results provided were: (b)(6).There was no reported impact to patient management.
 
Additional Manufacturer Narrative
A search of complaints did not identify any complaints similar to the issue described in the current complaint.No trends were identified with the aliniq ams labonline middleware.The investigation performed by the aliniq ams technical group indicated that the issue was due to an incorrectly configured rule within the aliniq ams middleware during implementation.To resolve the issue, the rule was modified to exclude non-numeric results to prevent future occurrences.All results are sent to the lis automatically, however, there was no result validation used in the lab.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for the aliniq ams middleware v2.08.Explanation for h.6.Conclusions code 4316 - appropriate term/code not available, the incorrect installation of the software rule by the manufacture.

Brand Name
ALINIQ AMS
Common Device Name
ANALYZER MANAGEMENT SYSTEM
Manufacturer (Section D)
ABBOTT S.R.L.
piazza della trivulziana, 4/a
milan 20126
IT  20126
MDR Report Key9812613
Report Number3004032053-2020-00002
Device Sequence Number16536093
Product Code JQP
UDI-Device Identifier00380740158255
UDI-Public00380740158255
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03R89-21
Device Catalogue Number03R89-21
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/18/2020
Supplement Date Received by Manufacturer03/17/2020
Initial Report FDA Received Date03/10/2020
Supplement Report FDA Received Date03/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1